MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory

BOSTON SCIENTIFIC CORPORATION Orca; Endoscope Channel Accessory
Model Number SUV-629-50
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orcapod 4 was used during a colonoscopy procedure on (b)(6) 2026.During the procedure, the nurse observed that the water was escaping from the air / watter button.The procedure was completed using this device.There were no patient complications reported as a result of this event and the patient's condition is stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a050401 captures the reportable event of the of air/water valve fluid/blood leak.Block h11: investigation summary: based on the available information, the root cause of the air water valve fluid leak cannot be established, as the product has not been returned for analysis as the product has been disposed.Device technical analysis: the device has not been returned for analysis.Therefore, the root cause of the reported air water valve fluid leak cannot be confirmed.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on the available information (and in the absence of device return), the root cause of the reported clinical observations cannot be established.

Brand Name
Orca
Common Device Name
Endoscope Channel Accessory
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50291897
Report Number3005099803-2026-03371
Device Sequence Number10727104
Product Code ODC
UDI-Device Identifier08714729981589
UDI-Public(01)08714729981589(17)290330(10)38973974
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-629-50
Device Catalogue NumberSUV-629-50
Device Lot Number0038973974
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/25/2026
Date Device Manufactured03/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown